Journal cover image

Browse issues

Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2017 Vol. 10 No. 4


PagesTitle and authors
399-430Similarity measure of intuitionistic fuzzy numbers and its application to clustering
Satyajit Das; Debashree Guha
DOI: 10.1504/IJMOR.2017.10005072

431-449A vendor-buyer supply chain model for time-dependent deteriorating item with preservation technology investment
B.C. Giri; H. Pal; T. Maiti
DOI: 10.1504/IJMOR.2017.10005073

450-461An empirical test of Tobit model robustness in estimating online auction prices over various distributions
Ming Zhou; Shaonan Tian; Taeho Park
DOI: 10.1504/IJMOR.2017.10005074

462-484The issue of maintenance and repairment of machines in a production system with the possibility of enhancing the performance of workers: a numerical illustration
Mansoureh Ramezani Farani; Mohammad Mohammadi; Ali Ghodratnama
DOI: 10.1504/IJMOR.2017.10005075

485-501A novel constraint propagation approach for airline schedule design problem
Sumit Raut; Viswanath Kumar Ganesan; J.K. Jha
DOI: 10.1504/IJMOR.2017.10005076

502-532An optimal two-stages search plan for a random walk target motion in the plane
Mohamed Abd Allah El-Hadidy
DOI: 10.1504/IJMOR.2017.10005078